I have intense pain in my left ear for last two days. The pain started after using an earbud. I could sense pain in the lymph nodes behind my left ear and left jaw. I took tablet Dolo for pain. I do not have diabetes.
Welcome to icliniq.com.
There is absolutely nothing that you need to worry about as this is a common entity that we daily encounter.
There are two possibilities in your case;
1) Recurrent fungal infection called otomycosis.
2) Recurrent infection of the hair follicle in the outer ear known as otitis externa.
I suggest the following;
1) Take tablet Ciplox (Ciprofloxacin) 750 mg (500 + 250 mg) twice a day after food for one week. This is an antibiotic and can cause loose stool. If the loose stool gets severe, you can take probiotics twice a day for one week.
2) Take tablet Zerodol TH 8 mg (Aceclofenac and Thiocolchicoside) twice daily after food for one week.
3) Take tablet Ultracet (Paracetamol or Acetaminophen with Tramadol) one tablet at night after food for one week.
4) Capsule Pan-D (Pantoprazole and Domperidone) once daily in the morning before breakfast for one week.
5) Keep your ear dry; refrain from using earbuds.
6) You can use antifungal ear drops containing Clotrimazole and Lidocaine, three drops thrice daily for five days.
In otitis externa, you will develop a very excruciating pain in the ear which does not resolve with any pain killer. This typically takes around three days for things to heal.
If your symptoms do not subside within the next few days, it is better to get examined by an ENT doctor (otolaryngologist) to evaluate and take appropriate treatment.
Thank you, doctor, for a detailed response.
I was using Candibiotic ear drops. After putting two drops, the hearing gets hampered and feels like having a swelling inside. Should I continue or discontinue it?
Welcome back to icliniq.com.
I generally do not prefer using Candibiotic ear drops (Beclometasone, Clotrimazole, and Neomycin).
If there is a triad of pain, itching, and wet feeling in the ear associated with heaviness, the most likely diagnosis is a fungal infection called otomycosis.
The fungal debris has to be suctioned out entirely before it can spread and create more trouble. Hence, I would advise shifting over to Candibiotic ear drops after cleaning the debris under the supervision of an otolaryngologist. Without cleaning the debris, there will be no significant relief, and drops will not work to their maximum potential.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. many types of conjunctivitis. Bacterial conjunctivitis usually causes pus like discharge and stickiness of eyes in the morning. This will relieve quickly with antibiotic eye drops like Moxifloxacin (brand name Moxicip). Use it hourly for first ... Read fullI have leg and hip pain. Is it due to a fall or Ciprofloxacin taken for UTI?
Hello doctor,I had a UTI that developed into a kidney infection ... Read fullI used a water syringe to clean wax and developed excruciating ear pain. What is the cause?
Within a few hours, I developed excruciating ear pain in my left ear ... The pain is 10/10 ... Read full
Ask your health query to a doctor online?Ask an ENT Otolaryngologist Now